Pain in Peroneal nerve;foot and lower leg

I visited a podiatrist and he administered a cortisone shot on the right foot near 5th metatarsal. He said it could be a problem in the peroneal nerve or the back. Is it unusual to experience more burning and tingling in the foot and leg area (peroneal nerve) after receiving the cortisone shot? He said to ice it and take ibuprofin until next appt. Will I need to see a neurologist and if so, what will they do? Any chance the burning sensation will stop by itself ? Thanks for your advice.

Posted By Seychelle on December 20, 2005 at 23:20:06:

A layer of gel combined with a foot cover to help protect metatarsals and toes from friction and pressure. It also ideal for cushioning the ball of foot and provides warmth for people suffering from arthritis or poor circulation to the toes.

[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]